Can Amitiza make you gain weight?
- 13 Aug 2010 by Lebos
- amitiza, constipation -- chronic, weight
I've heard that if you go on Amitiza you can gain weight from it like on SSRI's but that doesn't make sense to me. Is it true?
13 Aug 2010
Hi, no it will not make you cause weight gain.-
You see there are other meds as you mention, but what makes you gain the weight is not the med itself, they increase appetite and that´s when weight gain occurs.-
Take care and have a nice weekend.-
13 Aug 2010
Thanks - I appreciate your input.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...
1 answer • 6 Jul 2010 •
i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...
2 answers • 15 Dec 2011 •
Took 8 mcg bid and it immediately helped. 1-2 healthy movements daily. Then it abruptly stopped working after about a week. Switched to 24 mcg bid ...
1 answer • 26 Dec 2011 •
I have been on and off it for years and never put two and two together till recently when started taking it again and two weeks in my hair started ...
1 answer • 14 May 2012 •
Is is normal to have gas and rectum to hurt?
1 answer • 13 Apr 2013 •